# SDR 95ZZZX1228

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5893F
- Make and model: Piper PA-28-161
- Aircraft serial: 287790142
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: Burned
- Location: Circuit Board
- Part time: 3,635 hours
- Component: Narco
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE TESTING ELT FOR FUNCTIONAL TEST ON BENCH.  UNIT BEGAN TO SMOKE.  REMOVED HEAD AND BATTERY AND NOTED BURNED AREA ON CIRCUIT BOARD.  RETURNED TO MANUFACTURER FOR REPAIR.
